clonazepam asap. Already still going through withdrawal from lorazepam anyways . Please help ! I am taking 10 mg of diazepam and will continue.
Can I reduce 2mg of clonazepam to 1mg for 7 days then quit . I just came off of loraz. C/T .Want of?
- 18 Nov 2016 by Budd1234
- 22 September 2018 (8 weeks ago)
- anxiety, benzodiazepine withdrawal, insomnia, panic disorder, restless legs syndrome, clonazepam, diazepam, lorazepam, withdrawal, borderline personality disorder
Added 18 Nov 2016:
I was taken off Lorazepam c/t by my phsychiatrist because I was over drugged. So I went to reassurance that I won't die if I come off this way because of all the horror stories I have heard. I also take 40mg of Fluoxetine. All these drugs I have been taking for over 15 years.
Budd; No you don't want to do that if you are still having withdrawals from the Lorazepam it would not be smart to also get withdrawals from the Clonazepam which is the one that stays in your system longer.Then when you know your not getting any more withdrawals from the Lorazepam then start to decrease the Clofazimine by 1/3 tablet every 7 to 10 days. And any problems call your doctor and see what the doctor says. Clonazepam of all of these Benzodiazepines is the longest 1/2 life so it stays in your system longer so you want to go off of it slower. Good luck to you. And you won't die but if you go off too fast it could make you feel a lot worse than you do not.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jun 2012 • 82 answers
Posted 13 Aug 2014 • 1 answer
Posted 3 Mar 2018 • 1 answer
Posted 8 Jul 2018 • 1 answer
Posted 12 Aug 2018 • 6 answers